# SDR UPS99429804

- Difficulty date: June 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 69B4601014
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY LIGHTS UNARMED ANNUNCIATOR ILLUMINATED WHEN SWITCH PLACED TO ARMED POSITION.  REPLACED EMERGENCY LIGHT CONTROL PANEL PER M/M 33-51-09, OPS CKS OK.
